# SDR REXA2022062201312

- Difficulty date: May 28, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR WEB IS CORRODED AT NUTPLATE HOLES.	REPLACED PAX DOOR AFT STAIR  WEB, I.A.W. CRJ SRM'S #51-40-11-001-001-A01, #51-42-06-001-001-A01,
